Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 349, Number 5

All articles in this issue are freely accessible.

Structural properties of universal minimal dynamical systems for discrete semigroups
Bohuslav Balcar and Frantisek Franek.
Trans. Amer. Math. Soc. 349 (1997), 1697-1724
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407479
$C^{*}$-extreme points in the generalised state spaces of a $C^{*}$-algebra
Douglas R. Farenick and Phillip B. Morenz.
Trans. Amer. Math. Soc. 349 (1997), 1725-1748
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407488
A Characterization of Minimal Locally Finite Varieties
Keith A. Kearnes and Ágnes Szendrei.
Trans. Amer. Math. Soc. 349 (1997), 1749-1768
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407494
Reversion of power series and the extended Raney coefficients
Charles Ching-An Cheng, James H. McKay, Jacob Towber, Stuart Sui-Sheng Wang and David L. Wright.
Trans. Amer. Math. Soc. 349 (1997), 1769-1782
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1390972
Correlation dimension for iterated function systems
Wai Chin, Brian Hunt and James A. Yorke.
Trans. Amer. Math. Soc. 349 (1997), 1783-1796
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407698
On trace identities and universal eigenvalue estimates for some partial differential operators
Evans M. Harrell II and Joachim Stubbe II.
Trans. Amer. Math. Soc. 349 (1997), 1797-1809
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401772
Bodies with similar projections
G. D. Chakerian and E. Lutwak.
Trans. Amer. Math. Soc. 349 (1997), 1811-1820
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1390034
The homotopy groups of the $L_{2}$-localized Toda-Smith spectrum $V(1)$ at the prime 3
Katsumi Shimomura.
Trans. Amer. Math. Soc. 349 (1997), 1821-1850
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1370651
Small cancellation groups and translation numbers
Ilya Kapovich.
Trans. Amer. Math. Soc. 349 (1997), 1851-1875
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1357396
Boundary value maps, Szegö maps and intertwining operators
L. Barchini.
Trans. Amer. Math. Soc. 349 (1997), 1877-1900
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401761
On the extremal structure of the unit balls of Banach spaces of weakly continuous functions and their duals
Zhibao Hu and Mark A. Smith.
Trans. Amer. Math. Soc. 349 (1997), 1901-1918
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407701
Higher-dimensional virtual diagonals and ideal cohomology for triangular algebras
Alan L. T. Paterson and Roger R. Smith.
Trans. Amer. Math. Soc. 349 (1997), 1919-1943
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1401782
Principal Eigenvalues with Indefinite Weight Functions
Zhiren Jin.
Trans. Amer. Math. Soc. 349 (1997), 1945-1959
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389781
Singular set of some Kähler orbifolds
Thalia D. Jeffres.
Trans. Amer. Math. Soc. 349 (1997), 1961-1971
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1389780
Partial regularity of solutions to a class of degenerate systems
Xiangsheng Xu.
Trans. Amer. Math. Soc. 349 (1997), 1973-1992
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1373648
Classification problems for shifts on modules over a principal ideal domain
Fabio Fagnani and Sandro Zampieri.
Trans. Amer. Math. Soc. 349 (1997), 1993-2006
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407487
Menas’ Result is Best Possible
Arthur W. Apter and Saharon Shelah.
Trans. Amer. Math. Soc. 349 (1997), 2007-2034
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1370634
Periodic solutions to nonlinear one dimensional wave equation with $X$-dependent coefficients
V. Barbu and N. H. Pavel.
Trans. Amer. Math. Soc. 349 (1997), 2035-2048
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1373628
Wavelet transform and orthogonal decomposition of space $L^{2}$ on the Cartan domain $BDI(q=2)$
Qingtang Jiang.
Trans. Amer. Math. Soc. 349 (1997), 2049-2068
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1373641
Twin trees and $𝜆_{Λ}$-gons
Curtis D. Bennett.
Trans. Amer. Math. Soc. 349 (1997), 2069-2084
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1370635
Duality of restriction and induction for $C^{*}$-coactions
S. Kaliszewski, John Quigg and Iain Raeburn.
Trans. Amer. Math. Soc. 349 (1997), 2085-2113
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407703
Another note on Weyl’s theorem
Robin Harte and Woo Young Lee.
Trans. Amer. Math. Soc. 349 (1997), 2115-2124
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1407492
American Mathematical Society